# SDR 07FDEA00295

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 53FX1565
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR WEB UPPER SURFACE IS GOUGED BS 617-620, LBL 57-60, SL 208.  FABRICATED NEW WEB REF DWG 53FX1565 AND SRM 51-30-2 P3 1-12.
